Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 102-109
DOI: 10.12691/tjant-2-3-9
Open AccessArticle

On the Moments of the Function E*(t)

Aleksandar Ivić1,

1Aleksandar Ivić, Katedra Matematike RGF-A, Universitet U Beogradu, Ðušina, Beograd, Serbia

Pub. Date: July 14, 2014

Cite this paper:
Aleksandar Ivić. On the Moments of the Function E*(t). Turkish Journal of Analysis and Number Theory. 2014; 2(3):102-109. doi: 10.12691/tjant-2-3-9

Abstract

Let denote the error term in the Dirichlet divisor problem, and the error term in the asymptotic formula for the mean square of If with then we discuss bounds for third, fourth and fifth power moment of We also prove that always changes sign in for and obtain (conditionally) the existence of its large positive, or small negative values.

Keywords:
Riemann zeta-function moments of the function E*(t) large values

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  F.V. Atkinson, The mean value of the Riemann zeta-function, Acta Math. 81(1949), 353-376.
 
[2]  S.W. Graham and G. Kolesnik, Van der Corput’s method of exponential sums, London Mathematical Society Lecture Note Series 126, Cambridge University Press, Cambridge, 1991. vi+120 pp.
 
[3]  A. Ivić, Large values of the error term in the divisor problem, Inventiones Math. 71(1983), 513-520.
 
[4]  A. Ivić, The Riemann zeta-function, John Wiley & Sons, New York, 1985 (2nd ed. Dover, Mineola, New York, 2003).
 
[5]  A. Ivić, The mean values of the Riemann zeta-function, LNs 82, Tata Inst. of Fundamental Research, Bombay (distr. by Springer Verlag, Berlin etc.), 1991.
 
[6]  A. Ivić, On the Riemann zeta-function and the divisor problem, Central European J. Math. (2)(4) (2004), 1-15; II, ibid. (3)(2) (2005), 203-214; III, Annales Univ. Sci. Budapest, Sect. Comp. 29(2008), 3-23.; IV, Uniform Distribution Theory 1(2006), 125-135.
 
[7]  A. Ivić, On the mean square of the zeta-function and the divisor problem, Annales Acad. Scien. Fennicae Mathematica 23(2007), 1-9.
 
[8]  A. Ivić, Some remarks on the moments of |(ζ(1/2+ it)| in short intervals, Acta Math. Hung. 119(2008), 15-24.
 
[9]  A. Ivić, On some mean square estimates for the zeta-function in short intervals, Annales Univ. Sci. Budapest., Sect. Comp. 40(2013), 321-335.
 
[10]  A. Ivić, On some mean value results for the zeta-function in short intervals, Acta Arith. 162.2(2014), 141-158.
 
[11]  M. Jutila, Riemann’s zeta-function and the divisor problem, Arkiv Mat. 21(1983), 75-96 and II, ibid. 31(1993), 61-70.
 
[12]  M. Jutila, On a formula of Atkinson, in “Coll. Math. Sci. J´anos Bolyai 34, Topics in classical Number Theory, Budapest 1981”, North-Holland, Amsterdam, 1984, pp. 807-823.
 
[13]  T. Meurman, A generalization of Atkinson’s formula to L-functions, Acta Arith. 47(1986), 351-370.
 
[14]  O. Robert and P. Sargos, Three-dimensional exponential sums with monomials, J. reine angew. Math. 591(2006), 1-20.
 
[15]  K.-M. Tsang, Counting lattice points in the sphere, Bull. London Math. Soc. 32(2000), 679-688.